# SDR VNAA202311280010

- Difficulty date: October 11, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,927 hours, 17,873 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670342563
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL SKIN CUT OUT, DOOR SURROUND STRUCTURE, MAIN AVIONIC COMPARTMENT.  CORROSION ON INTERNAL SKIN CUT OUT, DOOR SURROUND STRUCTURE, MAIN AVIONIC COMPARTMENT WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01 AND WAS REPAIRED PER REO 690-53-21-032 REV. - -
